How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6587
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

Why does an ear ache come back and how soon should this

Customer Question

Why does an ear ache come back and how soon should this happen after using the antibiotic called Ceftin and what damage does it to the tissue and lining of the ear and intestines? Could this use of Ceftin restore hearing if the patient does not want their hearing erstored/?
Submitted: 4 months ago.
Category: Medical
Expert:  khagihara replied 4 months ago.

Can you tell me more about your situation?

Customer: replied 4 months ago.
My question is poorly written and i apologize. I need to fix it. Can you delete it and i will repost it.
Customer: replied 4 months ago.
I will repost after editing the mistakes.
Customer: replied 4 months ago.
Could this use of Ceftin antibiotic restore hearing if the patient has an accumulation of dried liquid behind the ear that is too think to drain out of the tube? Will this particular antibiotic destroy the past year attempt to colonize and populate and restore good bacteria and microbiota into the gut and digestive system?
(For some reason, I kept having to press the button to send and it wasn't working on my lap top)
I hope my question about how the antibiotics might work to restore hearing loss from the ear being stopped up.
Expert:  khagihara replied 4 months ago.

If the infection doesn't damage the ear structure, Ceftin could restore your hearing. Sometimes the drainage is necessary. It could cause good bacteria in your gut, which could cause diarrhea.

Customer: replied 4 months ago.
But if the draining stops, then starts again what could that mean? What does a popping sound mean?
Also you wrote; " It could cause good bacteria in your gut, which could cause diarrhea."Cheftin creates good bacteria in the gut?
Customer: replied 4 months ago.
The way you worded the sentence is saying that the antibiotic "cheftin" creates good bacteria in your gut"
Expert:  khagihara replied 3 months ago.

That means the infection is not cured. Sorry it is not "cause" but "kill."